MathSciNet Relay Station
MathSciNet bibliographic data
MR816284 60H10
Milʹshteĭn, G. N. Weak approximation of solutions of systems of stochastic differential equations. (Russian) Teor. Veroyatnost. i Primenen. 30 (1985), no. 4, 706–721.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement